On isometries of normed linear spaces

D. Koehler; Peter Rosenthal

Studia Mathematica (1970)

  • Volume: 36, Issue: 3, page 213-216
  • ISSN: 0039-3223

How to cite


Koehler, D., and Rosenthal, Peter. "On isometries of normed linear spaces." Studia Mathematica 36.3 (1970): 213-216. <http://eudml.org/doc/217463>.

author = {Koehler, D., Rosenthal, Peter},
journal = {Studia Mathematica},
language = {eng},
number = {3},
pages = {213-216},
title = {On isometries of normed linear spaces},
url = {http://eudml.org/doc/217463},
volume = {36},
year = {1970},

AU - Koehler, D.
AU - Rosenthal, Peter
TI - On isometries of normed linear spaces
JO - Studia Mathematica
PY - 1970
VL - 36
IS - 3
SP - 213
EP - 216
LA - eng
UR - http://eudml.org/doc/217463
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.